# SDR MALA030594

- Difficulty date: December 18, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N509XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2321
- Aircraft time: 12,205 hours, 12,204 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN LCQ, ROW 11 SEATS D, E, & F HAVE SEVERAL CRACKS IN THE SEAT BACK AND HEAD REST SEAT F HAS A CRACK IN THE SEAT FRAME AROUND THE WELD.  REPAIRED SEATBACKS IAW EO A 25039.  REPAIRED HEADRESTS IAW EO A25041 AND REPAIRED SEAT FRAME IAW EO A25031 DATED 6/FEB 2001.  A/C RELEASE DATE 12/31/03.  REF 1196437 FOR DETAIL.
